# SDR SWAA2022072822771

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242WF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242WF HAS 3EA CORRODED INSERTS ; 1EA MISSING INSERT ; AND IS DAMGED AS MARKED. 124-036 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] RECEIVED NEW CABIN FLOOR PANEL 242WF (P/N: 147A5810-10). REF TASK CARD: TTG8Q00CS27C FOR PANEL INSTALLATION.;[03] VERIFIED STEPS 1 AND 2.
